# SDR DALA1146329872

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 69,685 hours, 64,852 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 495027, REPAIR MUST BE COMPLETED ON THE VERTICAL STABILIZER UPPER TIP FAIRING ON THE LHS.  ACCOMPLISH SECTION I TEMPORARY REPAIR PRIOR TO FLIGHT FROM DAY. ACCOMPLISH SECTION II PERMANENT REPAIR NTE THE ONE CYCLE MAINTENANCE FERRY FLIGHT FROM DAY TO ATL.  ASSOCIATED ER/A 13-495027 ADDED FOR AC 0872 RMVD FAIRING.  PERFORMED PERM REPAIR PER DC9 SRM 55-10 FIG 4 SHT 2.  REINSTALLED FAIRING PER DC9 AMM 55-10 CLOSED LOG AND REMOVED MON INSP PER ALERT 04AUG11 AND LOG COMMENTS.
